# SDR ASAA2015060411996

- Difficulty date: June 4, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 24,677 hours, 7,361 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17410802
- Condition: Worn
- Location: Mcdu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O MCDU, CONTROL DISPLAY UNIT,  BUTTON 6L COMING OFF.  ACFT GROUNDED. REPLACED F/O MCDU KEYPAD.  INSTALLATION TEST PASSES.  REF AMM 34-61-01-400-801.
